MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9394(85)90014-5

Медицинская библиотека · American journal of ophthalmology · 1985

Erythema multiforme after use of topical sulfacetamide.

Genvert G I, Cohen E J, Donnenfeld E D, Blecher M H

Клинический случайСтатьяПеревод в очереди

Аннотация

An 8-year-old boy developed erythema multiforme major after topical administration of sodium sulfacetamide for conjunctivitis. He had received systemic treatment with trimethoprim-sulfamethoxazole four months previously without evidence of drug allergy. There was no history of recent exposure to other drugs or evidence of herpes simplex or Mycoplasma infection. After 12 days of treatment with erythromycin ointment, 1% prednisolone eyedrops, systemic prednisone, and intravenous nafcillin, the patient's condition improved dramatically. A slit-lamp examination showed only superficial punctate keratitis. Two months later his visual acuity had improved from 20/200 bilaterally to R.E.: 20/40 and L.E.: 20/30.

Для цитирования: Genvert G I, Cohen E J, Donnenfeld E D, Blecher M H. Erythema multiforme after use of topical sulfacetamide.. American journal of ophthalmology. 1985. DOI: 10.1016/0002-9394(85)90014-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.